# SDR QXEA200601625

- Difficulty date: April 18, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 RIGHT WING LEADING EDGE 611AR INBOARD AND OUTBOARD ALUMINUM END RIBS ARE CRACKED AT TOP AND BOTTOM ENDS.  REPAIRED IAW RD 8/4-57-105.
